# SDR QXEA200701546

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 15,794 hours, 11,374 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG6709800111
- Part serial: 00274
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,615 hours, 8,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MFR - FLIGHT 2526 (SMF-PDX), EN ROUTE AT CRUISE FLIGHT (38,000 FT) RECEIVED A CABIN PRESSURE WARNING.  DEPLOYED THE PASSENGER OXYGEN MASKS AND DESCENT TO 11,000 FEET.  DIVERTED TO MFR AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND A CABIN PRESSURE CONTROLLER FAILURE (CODE 009).  REPLACED THE CONTROLLER. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
